Makale
Tam Makale
Uluslararası
2017
Common Fixed Points of a Finite Family ofI-Asymptotically Nonexpansive Mappingsby S-Iteration Process in Banach Spaces
Thai Journal of Mathematics
Cilt 15 · ss. 673–687 · 01.12.2017
Atıf için künye
GÜNDÜZ, B., & Akbulut, S. (2017). Common Fixed Points of a Finite Family ofI-Asymptotically Nonexpansive Mappingsby S-Iteration Process in Banach Spaces. Thai Journal of Mathematics, 15, 673–687.
BibTeX
@article{gunduz2017-73309,
author = {GÜNDÜZ, BİROL and Akbulut, Sezgin},
title = {Common Fixed Points of a Finite Family ofI-Asymptotically Nonexpansive Mappingsby S-Iteration Process in Banach Spaces},
journal = {Thai Journal of Mathematics},
year = {2017},
volume = {15},
pages = {673--687},
issn = {1686-0209},
url = {https://akademik.atauni.edu.tr/yayinlar/73309-common-fixed-points-of-a-finite-family-ofi-asymptotically-nonexpansive}
}